# SDR DALA2016102307473

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 38,916 hours, 25,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER SKIN FORWARD AREA HAS CRACKED AND WAVED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM  52-10-01.
